# SDR CALA2019121902238

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 57,899 hours, 25,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D5357155022600
- Condition: Corroded
- Location: Frame 71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE, JUST FWD OF THS ACCESS HOLE 312AR, FR71 STIFF ENER HAS CORROSION (A3NB-53-4-6229) PER HAECO LCQ NR#9290209 GEN ERATED BY N078570 REMOVED AND REPLACED STIFFNER IAW A320 SRM 51-42-11-801-PAR 6 & P6-8
